# SDR 2003UALA00587

- Difficulty date: July 21, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N770UA
- Make and model: Boeing 777222
- Aircraft serial: 26925
- Engine: Pwa PW4077
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE WEDGE DELAMINATED, SLAT NR 6. MAJOR REPAIR ACCOMPLISHED.  REMOVED , REPAIRED AND REINSTALLED TRAILING EDGE WEDGE.
